Inferences from multinomial data: Learning about a bag of marbles - Discussion

Ohagan, A. and Smith, C.A.B. and Jennison, C. and Barnard, G.A. and Bisson, A.N. and Wilson, N. and Palmer, C. and Spiegelhalter, D. and Best, N. and Dawid, A.P. and Geyer, C.J. and Aitkin, M. and Bartlett, M.S. and Brown, P.J. and Chatfield, C. and Coolen, F.P.A. and Cox, D.R. and Geisser, S. and Golstein, M. and Good, I.J. and Hampel, F. and Hutton, J.L. and Kyburg, H.E. and Levi, I. and Lindley, D.V. and Pericchi, L.R. and Rotondi, R. and Seidenfeld, T. and Wasserman, L. and Walker, S.G. (1996) Inferences from multinomial data: Learning about a bag of marbles - Discussion. Journal of the Royal Statistical Society Series B-Methodological, 58 (1). pp. 34-57. ISSN 0035-9246. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Additional information: Editorial Material
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: F.D. Zabet
Date Deposited: 10 Jun 2009 18:22
Last Modified: 13 Mar 2012 10:08
Resource URI: http://kar.kent.ac.uk/id/eprint/18708 (The current URI for this page, for reference purposes)
  • Depositors only (login required):